# SDR REXA2014052800558

- Difficulty date: May 28, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST CABLE PULLEY BRACKET CRACKED.  R & R PAX DOOR ASSIST CABLE PULLEY BRACKET IAW SRM 51-42-22-001-001-A01, STEPS 11 & 9.
